# SDR IPXA2024102801522

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: MAIN DECK FLOOR PANEL 232NJ HAS DAMAGE DOT 6999-01 REJECTED. MAJOR REPAIR.
